Welcome, Guest. Please login or register.
May 24, 2024, 03:56:34 pm

Login with username, password and session length


Members
  • Total Members: 37702
  • Latest: Gipio
Stats
  • Total Posts: 773585
  • Total Topics: 66390
  • Online Today: 238
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 164
Total: 166

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Re: A Question For The Triumeq Takers  (Read 4850 times)

0 Members and 1 Guest are viewing this topic.

Offline Shazam9cd4

  • Member
  • Posts: 34
Re: A Question For The Triumeq Takers
« on: November 12, 2022, 08:32:38 am »
[Jim: Moved the posts below into their own thread. Original thread: https://forums.poz.com/index.php?topic=75744.msg ]


A question on this post regarding High creatinine.  I am also on Triumeq and  seem to be handling quite well.  I was diagnosed in May, taking triumeq since, and am also on Septrim prophylaxis due to very low CD4 nadir and only recently getting above 100.

Most of my blood work is with in normal range - The only issues being a steadily  rising cretinine (over last 6months 108,118 and now 124). And low GFR (58, 62 and now 54).  I am assuming this is the septrim because ive heard triumeq has little negative impact on the kidneys - mosty on the heart. 

Were you on any other drugs which may impact kidneys?   I had also been on PRoton Pump Inhibitors which are also k own to cause kidney issues. 

Thanks!
« Last Edit: December 05, 2022, 04:15:05 am by Jim Allen »

Offline daveR

  • Member
  • Posts: 292
Re: Re: A Question For The Triumeq Takers
« Reply #1 on: November 13, 2022, 08:24:36 am »
A question on this post regarding High creatinine.  I am also on Triumeq and  seem to be handling quite well.  I was diagnosed in May, taking triumeq since, and am also on Septrim prophylaxis due to very low CD4 nadir and only recently getting above 100.

Most of my blood work is with in normal range - The only issues being a steadily  rising cretinine (over last 6months 108,118 and now 124). And low GFR (58, 62 and now 54).  I am assuming this is the septrim because ive heard triumeq has little negative impact on the kidneys - mosty on the heart. 

Were you on any other drugs which may impact kidneys?   I had also been on PRoton Pump Inhibitors which are also k own to cause kidney issues. 

Thanks!

My Creatinine levels were slightly high because of my first regime, Complera. They increased slowly over a few years but were relatively stable 1.24-1.3. The switch to Triumeq did seem to cause a temporary decrease as I had a reading in normal range but it is back up to 1.24 again. I take no other medication so I am certain it was the TDF, damage is done. Kidney unction was always good prior to starting ARV's.
My Dr assures me that Triumeq has no effect on kidneys and so far they are not getting worse. From what I have read, although over 1.18 is out of range at my hospital, levels up to 1.3 are nothing to worry about and even slightly higher is OK. 

Consult your health care provider, if your HIV Dr is different from your normal health care provider just make sure they know about all of the medication you take, even some over the counter drugs from a pharmacy can impact the kidneys.

Offline Shazam9cd4

  • Member
  • Posts: 34
Re: Re: A Question For The Triumeq Takers
« Reply #2 on: November 27, 2022, 08:26:02 pm »
Hi Dave.  I suspect the culprit is my prophylactic course of Septrim.  But thats not a given.  I have been exercising and working out at increasing kevels since i ealked out of hospital and this could impact creatine levels so this weeks when i get my next set of tests done ill refrain from any seeious exertion for at least 48 hours before.  Docs arent too worried at this stage as max creatine is 1.24 but they want to watch the steadily increasing level. 

Other than that i have no other symptoms (headache, nausea, diahhrea etc) outside sensitive itchy skin which has been improving.  All other blood work moved within normal range post hospital (except cd4 and lymphocytes).   Hoping this weeks test will show stabalized kidney function, increased CD4 above 200 and UD viral load both for first time.  Fingers crossed.  Once stabilised docs want to switch me from triumeq to dovato,  and from crestor to lipitor (not sure why as crestor seems to be the  better cholesterol reducer?)

 


Terms of Membership for these forums
 

© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.